# SDR AALA201511029013

- Difficulty date: October 11, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 63,524 hours, 23,658 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bolt
- Part number: ASNA2012K721
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, RT WING LOWER SURFACE, TAPER LOCK BOLTS WORN AT RIB 1, BETWEEN FRAME 40 - 42 & STRINGER 10 - 15, IN CTR FUEL TANK.  REPLACED TAPER LOCK BOLTS IAW EO 5707Y148.
